Search our website Find job opportunies at THI and St. Luke's Find a doctor location and contact information
Heart Information Center
 
Ask a Heart Doctor
  Back to previous page

 

Help us improve this service.

Your feedback will help guide us in developing this site.

Ask a Texas Heart Institute Doctor 
Informed patients make better patients.

Question:

Why does my heart feel like it is vibrating?

Sometimes my left heart vibrates lasting for few seconds. During this period hands are cold and feel like weak and I feel frightened and few seconds after, it will be back to normal. Why does this happen? This is more often at work than when I am at home. It sometimes happens during my m period.  

submitted by Mala from Malaysia on 1/13/2012

Answer:

by Texas Heart Institute cardiologist, Mohammad Saeed, MD    

Mohammad Saeed, MDIt sounds like what you are describing are palpitations. You might be experiencing an abnormal irregular rhythm of the heart. Sometimes anxiety, stress and/or excessive caffeine intake can provoke palpitations. If eliminating caffeine does not help, then you should seek medical advice from a doctor in your local area. Thank you.     

See also on this site:  

Has your question or a similar one already been answered?

Search all the Heart Doctor questions and answers.

To search for a doctor or access St. Luke's physician referral service, use the "Find a Doctor" link at the top of this page.


Updated January 2012
Top  
Like us on Facebook Follow us on Twitter Subscribe to us on YouTube Find Us on Flicikr Follow Us on Pinterest Add us on Google+ Find us on LinkedIn

Please contact our Webmaster with questions or comments.
Terms of Use and Privacy Policy
© Copyright 1996-2014 Texas Heart Institute.
All rights reserved.
This website is accredited by Health On the Net Foundation. Click to verify. U.S. NEWS America's Best Hospitals 2013-14